# SDR SWAA2024070990661

- Difficulty date: May 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E REAR SPAR DEFLECTION CONTROL RIB PANEL LOWER T/EHORIZONTAL BULB SEAL RETAINER O/B ATTACHED CLIP CRACKED @ FASTENER HEAD MKD DOT<[01] REMOVED AND REPLACED LT WING FIXED T/E REAR SPAR DEFLECTOR CONTROL RIB PANEL LOWER O/B CLIP REF B737-700 SRM 51-40-02-0G-0 AND DWG# 115A6200.;[02] VERIFIED STEP 1 AUDIT PER MPM 52-02-02
